Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Pregnant. Took anavar. Any effect on foetus?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
I am a female body builder and was on a 12 week cycle of anavar. My last dose was July 07. In August I found out I am 4 weeks pregnant. I was wondering if the fetus is at risk?
Posted Sun, 8 Sep 2013 in Pregnancy
Answered by Dr. Rhea Chanda 8 hours later
Brief Answer:

Detailed Answer:
This is a oral steroid and shoul not be used while pregnant. According to your timing, you are 4 weeks pregnant,in august. That means you have possibly conceived after July 7th. If thats the case,then you should be safe because the drug leaves the body within 24 hrs of the dose intake. It would be more informative if i know your last period date.
Above answer was peer-reviewed by
Follow-up: Pregnant. Took anavar. Any effect on foetus? 4 hours later
Hello, my last period was July 8 and my cycles are irregular, ranging anywhere from 31-43 days. Thank you.
Answered by Dr. Rhea Chanda 2 hours later
If your lamp was july 8th then you conceived 2 weeks after that . And your last dose of steroid was July 7th. In the case you are at a much lower risk of having any fetal anomalies due to that . However it's important that you mention this to your obstetrician so that proper monitoring can be done .
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor